# SDR CA120327002

- Difficulty date: March 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 12,006 hours
- Engine: Lyc O235L2C
- Propeller: Snsnch 72CK
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bolt
- Part number: AN431
- Condition: Sheared
- Location: Nlg Torqure Link
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING LANDING, THE NOSE GEAR FOLDED UNDER THE ACFT AND CAUSED DAMAGE TO PROPELLER, ENGINE, ENGINE MOUNT AND FIREWALL.  IT WAS NOTED THAT THE UPPER TORQUE LINK BOLT WAS NOT ATTACHED TO THE GEAR ASSY.  THUS CAUSING THE NOSE OLEO TO BE EXTENDED BEYOND ITS NORMAL RANGE AND THE AUTO CENTERING MECHANISM WAS NO LONGER ABLE TO FUNCTION AS IT NEEDS THE TORQUE LINKS HOOKED UP TO DO THIS.  IT WAS SUSPECTED THAT THE NOSE WHEEL WAS SIDEWAYS UPON LANDING CAUSING THE ACFT TO SKID AND THE NOSE GEAR TO FOLD UNDER THE ACFT.  NO ONE WAS INJURED AND TSB WAS NOTIFIED.  BECAUSE WE OPERATE A FLEET OF THIS TYPE OF ACFT WE DID A CHECK ON ALL THESE UPPER BOLTS BECAUSE THIS ISN`T THE FIRST TIME WE HAVE HEARD OR SEEN THESE BOLTS HAVING PROBLEMS. WE ARE NOW STARTING TO TRACK THESE BOLTS FOR REPLACEMENT AT 1000 HR INTERVALS.
